CAS OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A mathematical equation for describing growth of freshwater species 期刊论文
Journal of Freshwater Ecology, 1999, 卷号: 14, 期号: 3, 页码: 379-384
Authors:  Wan XR;  Wang L;  Dou W
Adobe PDF(333Kb)  |  Favorite  |  View/Download:52/33  |  Submit date:2015/07/08
Feeding ecology of two wintering geese species at Poyang Lake, China 期刊论文
Journal of Freshwater Ecology, 1999, 卷号: 14, 期号: 4, 页码: 439-445
Authors:  Zhang JX;  Lu JJ
View  |  Adobe PDF(759Kb)  |  Favorite  |  View/Download:117/98  |  Submit date:2015/07/08